Alert archive / New Mexico / High Wind Watches in 2016
High Wind Watch 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind watch at Jan 13, 2016, 3:54 AM MST. It took effect at Jan 14, 2016, 8:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 13, 2016, 3:54 AM MST (10:54 UTC)
- In effect from
- Jan 14, 2016, 8:00 AM MST
- Expired
- Jan 14, 2016, 3:44 AM MST
- In force
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
906 WWUS75 KABQ 131054 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 354 AM MST WED JAN 13 2016 NMZ513>515-521-523-526-539-132300- /O.NEW.KABQ.HW.A.0001.160114T1500Z-160115T0300Z/ NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- 354 AM MST WED JAN 13 2016 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * LOCATION...THE HIGHER TERRAIN ALONG AND NEAR THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO. * WINDS...SUSTAINED FROM THE WEST AT 35 TO 40 MPH WITH OCCASIONAL GUSTS OF 55 TO 60 MPH. * TIMING...WINDS WILL STRENGTHEN OVER THE HIGHER TERRAIN OF NORTHERN NEW MEXICO DURING THE MID TO LATE MORNING WITH STRONG WINDS SPREADING SOUTHWARD INTO THE EARLY AFTERNOON. WINDS WILL REMAIN GUSTY AND STRONG INTO THE EARLY EVENING. * VISIBILITY...NO WIDESPREAD VISIBILITY REDUCTIONS ARE FORESEEN. * LOCAL IMPACTS...STRONG CROSS WINDS WILL DEVELOP ON NORTH-SOUTH ORIENTED ROADS...MAKING DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME POSSIBLE GUSTS AS HIGH AS 60 MPH COULD PRODUCE DAMAGE TO TREES...UTILITY POLES...AND ROOFS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$
2 follow-up statements
853 WWUS75 KABQ 132259 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 359 PM MST WED JAN 13 2016 NMZ513>515-521-523-526-539-141115- /O.CON.KABQ.HW.A.0001.160114T1500Z-160115T0300Z/ NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- 359 PM MST WED JAN 13 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * LOCATION...THE HIGHER TERRAIN ALONG AND NEAR THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO. * WINDS...SUSTAINED FROM THE WEST AT 35 TO 40 MPH WITH OCCASIONAL GUSTS OF 55 TO 60 MPH. * TIMING...WINDS WILL STRENGTHEN OVER THE HIGHER TERRAIN OF NORTHERN NEW MEXICO DURING THE MID TO LATE MORNING WITH STRONG WINDS SPREADING SOUTHWARD INTO THE EARLY AFTERNOON. WINDS WILL REMAIN GUSTY AND STRONG INTO THE EARLY EVENING. * VISIBILITY...NO WIDESPREAD VISIBILITY REDUCTIONS ARE FORESEEN. * LOCAL IMPACTS...STRONG CROSS WINDS WILL DEVELOP ON NORTH-SOUTH ORIENTED ROADS...MAKING DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME POSSIBLE GUSTS AS HIGH AS 60 MPH COULD PRODUCE DAMAGE TO TREES...UTILITY POLES...AND ROOFS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$
914 WWUS75 KABQ 141044 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 344 AM MST THU JAN 14 2016 NMZ513>515-521-523-526-539-141900- /O.UPG.KABQ.HW.A.0001.160114T1500Z-160115T0300Z/ /O.NEW.KABQ.HW.W.0001.160114T1500Z-160115T0300Z/ NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- 344 AM MST THU JAN 14 2016 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...THE SANGRE DE CRISTO...SANDIA....MANZANO MOUNTAINS AND ADJACENT EAST SLOPES AS WELL AS THE SOUTH CENTRAL MOUNTAINS AND CENTRAL HIGHLANDS. THIS INCLUDES A SMALL STRETCH OF INTERSTATE 25 NEAR GLORIETA PASS AND INTERSTATE 40 IN THE VICINITY OF TIJERAS AND SEDILLO AS WELL AS CLINES CORNERS. * WINDS...SUSTAINED FROM THE WEST AT 30 TO 40 MPH WITH OCCASIONAL GUSTS UP TO 60 MPH. * TIMING...WINDS WILL STRENGTHEN DURING THE MORNING WITH THE PERIOD OF STRONGEST GUSTS EXPECTED FROM LATE MORNING TO MID AFTERNOON. WINDS WILL GRADUALLY DIMINISH TOWARD SUNSET BUT REMAIN GUSTY AND STRONG INTO THE EARLY EVENING. * VISIBILITY...WIDESPREAD VISIBILITY REDUCTIONS ARE NOT EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL DEVELOP ON NORTH-SOUTH ORIENTED ROADS...MAKING DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME POSSIBLE GUSTS AS HIGH AS 60 MPH COULD PRODUCE DAMAGE TO TREES...UTILITY POLES...AND ROOFS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ512-522-524-527>529-532-533-540-141900- /O.NEW.KABQ.WI.Y.0001.160114T1800Z-160115T0300Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS-ESTANCIA VALLEY- SOUTH CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- SOUTHWEST CHAVES COUNTY- 344 AM MST THU JAN 14 2016 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. * LOCATION...WEST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...ESTANCIA VALLEY...SOUTH CENTRAL HIGHLANDS... NORTHEAST HIGHLANDS...EASTERN SAN MIGUEL COUNTY...GUADALUPE COUNTY AND SOUTHWEST CHAVES COUNTY. * WINDS...SUSTAINED FROM THE WEST AT 25 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 50 MPH. * TIMING...WINDS WILL STEADILY STRENGTHEN TOWARD MIDDAY WITH THE PERIOD OF STRONGEST GUSTS EXPECTED DURING THE EARLY TO MID AFTERNOON. WINDS WILL GRADUALLY DIMINISH TOWARD SUNSET BUT REMAIN GUSTY AND STRONG INTO THE EARLY EVENING. * VISIBILITY...WIDESPREAD VISIBILITY REDUCTIONS ARE NOT EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL BE ENCOUNTERED AT TIMES ON NORTH- SOUTH ORIENTED ROADS...MAKING DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind watch went out at Jan 13, 3:40 AM MST, 14 minutes earlier.
Area forecast discussion, Jan 13, 3:40 AM MST, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 340 AM MST WED JAN 13 2016 .SYNOPSIS... A RIDGE OF HIGH PRESSURE ALOFT WILL TRANSITION EASTWARD OVER THE ROCKIES TODAY WHILE A WEAK LOW PRESSURE SYSTEM TRACKS SOUTH OF THIS FEATURE JUST BEYOND THE BORDER INTO OLD MEXICO. DRY AND TRANQUIL CONDITIONS WILL PREVAIL WITH TEMPERATURES WARMING CLOSER TO NORMAL THIS AFTERNOON. THE WEATHER PATTERN WILL TURN MORE UNSETTLED INTO THURSDAY AS A FAST-MOVING DISTURBANCE ALOFT RACES EAST INTO COLORADO AND NORTHERN NEW MEXICO. THIS DISTURBANCE WILL BRING STRENGTHENING WINDS AND COOLER TEMPERATURES TO THE STATE...AND A SUBSEQUENT DISTURBANCE WILL FOLLOW ON FRIDAY...KEEPING THE WINDY CONDITIONS GOING WITH INCREASING CHANCES FOR PRECIPITATION. && .DISCUSSION... PRESSURE HEIGHTS HAVE BEEN ON THE RISE OVER THE PAST DAY OR SO...AND WILL PLATEAU TODAY WITH A RIDGE ARCHING OVER THE SPINE OF THE ROCKIES AND A WEAK UPPER LEVEL LOW TRACKING SOUTH OF NM...MORE OR LESS IN PHASE WITH THE RIDGE. THE LOW WILL REMAIN FAR ENOUGH SOUTH TO IMPOSE NO IMPACTS TO NM. SOME CIRRUS ARE CURRENTLY STREAMING SOUTHWARD INTO NM WITH A DIVERGENT TRAJECTORY OUTLINING THE DEFORMATION ZONE BETWEEN THE UPPER RIDGE AND LOW. THESE MAY HAMPER TEMPERATURES SLIGHTLY...BUT READINGS WILL STILL RISE ABOVE YESTERDAY...AND WINDS WILL REMAIN LIGHT TODAY. THE ONSET TO A MORE PERTURBED FLOW WILL BEGIN LATE TONIGHT INTO THURSDAY AS A SHORT WAVE TROUGH RACES OFF OF THE PACIFIC AND TOWARD THE CENTRAL ROCKIES. WINDS WILL RESPOND UPWARD WITH A 50-60KT JET AT 700MB OUTLINING THE BASE OF THE TROUGH THURSDAY. WHILE NOT AS OPTIMALLY ORIENTED AS WAS DEPICTED A COUPLE DAYS AGO...A LEE SIDE SURFACE TROUGH/LOW WILL SHAPE UP...OFFERING A STRONGER SURFACE GRADIENT OVER THE EASTERN ZONES. THIS WILL TRANSLATE TO VERY WINDY CONDITIONS ALONG THE CENTRAL MOUNTAIN CHAIN OF NM WITH BREEZY TO WINDY CONDITIONS IN THE HIGHLANDS OF WESTERN NM AND HIGH PLAINS IN THE EAST. HOW EFFICIENT THE VERTICAL MIXING WILL BE IS UNCERTAIN...BUT WITH THE COLD POOL ALOFT APPROACHING LATE THURSDAY AFTERNOON...AT LEAST AN HOUR OR TWO OF NEARLY 55-60MPH GUSTS COULD OCCUR ALONG THE CENTRAL MOUNTAIN CHAIN. THUS A HIGH WIND WATCH WILL BE HOISTED THIS MORNING. PRECIPITATION WILL BE AN AFTERTHOUGHT TO THE WINDS THURSDAY AS MOISTURE WILL BE VERY MEAGER WITH THIS WAVE. THE PATTERN STAYS WINDY INTO FRIDAY AS A SECOND SHORT WAVE TROUGH DIVES SOUTHEASTWARD INTO NM...BRINGING ANOTHER STRONG GRADIENT ALOFT. THE WINDS AT 700MB WILL APPROACH 45-55KT FRIDAY...BUT THE SURFACE LOW EAST OF THE MOUNTAINS MAY NOT INDUCE AS HEFTY OF A GRADIENT AS THURSDAY'S. PRECIPITATION WILL ALSO BE MORE WIDESPREAD WITH THIS FEATURE AND THE COOLING TREND WILL BE A BIT MORE APPARENT FRIDAY FOR MANY LOCALES. A FEW INCHES OF MOUNTAIN SNOW ACCUMULATION ARE EXPECTED. AS PREVIOUSLY ADVERTISED...THE PROGRESSIVE FLOW WILL KEEP FAST MOVING WAVES PERIODICALLY COMING INTO NM THROUGH THE EXTENDED FORECAST PERIOD. ANY HIATUS IN THE WAVE TRAIN WILL BE BRIEF ON SATURDAY WITH SUBSTANTIAL NORTHWESTERLY FLOW ALOFT PERSISTING. CONSEQUENTLY TEMPERATURES WOULD BE UNABLE TO REBOUND ON SATURDAY. THE NEXT RIPPLE IN THIS PERTURBED FLOW WOULD THEN SLIDE INTO NM SUNDAY WITH SOME SPOTTY PRECIPITATION BREAKING OUT. A RIDGE BRIEFLY FOLLOWS ON MONAY WITH YET ANOTHER PERTURBATION CROSSING NM ON TUESDAY. 52 && .FIRE WEATHER... DRY WITH INVERSIONS CONTINUING TODAY. TEMPERATURES WILL WARM A LITTLE MORE TODAY WITH LIGHT SURFACE WINDS. MODELS CONSISTENT WITH A SERIES OF DISTURBANCES TO PASS OVER THE STATE STARTING THURSDAY AND CONTINUING THROUGH THE MIDDLE OF NEXT WEEK. THE INITIAL DISTURBANCE LOOKS TO BE RELATIVELY DRY...BUT MOUNTAINTOP WINDS INCREASE AS SOON AS TONIGHT. STRONG DOWN SLOPE WINDS ARE EXPECTED ALONG AND TO THE LEE OF THE CENTRAL MOUNTAIN CHAIN THURSDAY AND SOME 45 TO 55 MPH WINDS MAY MIX DOWN TO SURFACE IN THIS AREA. ANY PRECIPITATION...AT BEST...WILL BE LIMITED TO THE PEAKS NEAR THE COLORADO BORDER. VENT RATES SHOULD IMPROVE THURSDAY BUT THE INCREASE MAY BE LIMITED DUE TO LOW MIXING HEIGHTS...DESPITE THE POTENTIAL FOR LOCALLY STRONG WINDS. ANOTHER WAVE EXPECTED FRIDAY...WITH BETTER CHANCES FOR SNOW OVER THE NORTHWEST THIRD. THE WAVE WILL BE QUICK HITTING SO NOT EXPECTING SIGNIFICANT SNOW AMOUNTS. MODELS NOW STRONGER WITH THE WINDS ALOFT FOR FRIDAY...BUT AGAIN NOT MUCH OF A REFLECTION IN VENT RATES DUE TO CONTINUED LOW MIXING HEIGHTS. YET ANOTHER WAVE FORECAST FOR SUNDAY...WITH POTENTIAL FOR SNOW LIMITED TO MAINLY AREAS NORTH OF INTERSTATE 40. THE UNSETTLED PATTERN WILL PERSIST INTO THE MIDDLE OF NEXT WEEK WITH DAILY GYRATIONS IN VENT RATES. HIGH TEMPERATURES WILL RUN FROM NEAR TO BELOW AVERAGE THROUGH FRIDAY...WITH HIGHS 5 TO 10 DEGREES BELOW AVERAGE OVERALL SATURDAY. TEMPERATURES WILL YO-YO DUE TO ADDITIONAL WAVES NEXT WEEK ALTHOUGH TIMING AND STRENGTH REMAIN DIFFICULT TO PREDICT FURTHER OUT IN TIME. && .AVIATION... 06Z TAF CYCLE VFR CONDITIONS WILL REMAIN DOMINANT ACROSS VAST MAJORITY OF NORTH AND CENTRAL NM DURING THE NEXT 24 HOURS. SATELLITE IMAGERY YET TO SHOW ANY NOTICEABLE LOW CLOUDS OR FOG REDEVELOPING IN NW OR N CENTRAL NM. BUT SOME IFR/MVFR...LOCALLY LOWER...CIGS AND FOG STILL EXPECTED TO RECUR AND EXPAND TO SOME DEGREE ACROSS THE AFOREMENTIONED AREAS...MAINLY BETWEEN 08Z AND 18Z WED...AND MORE LIKELY THAN NOT IMPACTING FMN FOR FEW TO SEVERAL HOURS NEAR AND ESPEC AFTER 10Z. THIS SHOULD BURN OFF BETWEEN ROUGHLY 17Z AND 21Z WED. NO OTHER NOTABLE AVIATION HAZARDS CURRENTLY EXPECTED. 43 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 31 13 34 16 / 0 0 0 5 DULCE........................... 37 -1 35 -2 / 0 0 5 5 CUBA............................ 38 9 36 14 / 0 0 0 5 GALLUP.......................... 44 13 39 17 / 0 0 0 0 EL MORRO........................ 41 11 37 16 / 0 0 0 0 GRANTS.......................... 44 11 41 17 / 0 0 0 0 QUEMADO......................... 42 17 40 21 / 0 0 0 0 GLENWOOD........................ 52 18 49 19 / 0 0 0 0 CHAMA........................... 42 -1 33 -2 / 0 0 10 10 LOS ALAMOS...................... 40 24 38 22 / 0 0 0 5 PECOS........................... 46 18 36 17 / 0 0 0 5 CERRO/QUESTA.................... 33 8 30 8 / 0 0 10 5 RED RIVER....................... 33 8 26 6 / 0 0 10 10 ANGEL FIRE...................... 35 4 29 8 / 0 0 5 5 TAOS............................ 38 7 34 8 / 0 0 5 5 MORA............................ 46 19 38 14 / 0 0 0 5 ESPANOLA........................ 43 18 41 17 / 0 0 0 5 SANTA FE........................ 39 21 38 18 / 0 0 0 0 SANTA FE AIRPORT................ 41 19 39 17 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 43 21 42 23 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 45 23 44 25 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 46 20 45 22 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 46 21 46 22 / 0 0 0 0 LOS LUNAS....................... 45 21 47 22 / 0 0 0 0 RIO RANCHO...................... 45 23 43 24 / 0 0 0 0 SOCORRO......................... 47 23 50 26 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 40 21 38 21 / 0 0 0 0 TIJERAS......................... 41 21 40 23 / 0 0 0 0 MORIARTY/ESTANCIA............... 44 18 43 22 / 0 0 0 0 CLINES CORNERS.................. 36 20 36 19 / 0 0 0 0 GRAN QUIVIRA.................... 40 21 40 23 / 0 0 0 0 CARRIZOZO....................... 49 26 49 27 / 0 0 0 0 RUIDOSO......................... 49 31 47 30 / 0 0 0 0 CAPULIN......................... 46 17 44 14 / 0 0 0 5 RATON........................... 47 18 45 15 / 0 0 0 5 SPRINGER........................ 48 17 47 16 / 0 0 0 0 LAS VEGAS....................... 49 22 45 18 / 0 0 0 0 CLAYTON......................... 52 26 52 22 / 0 0 0 0 ROY............................. 47 23 47 21 / 0 0 0 0 CONCHAS......................... 52 27 55 27 / 0 0 0 0 SANTA ROSA...................... 50 30 50 28 / 0 0 0 0 TUCUMCARI....................... 52 26 56 24 / 0 0 0 0 CLOVIS.......................... 52 27 56 27 / 0 0 0 0 PORTALES........................ 53 29 57 29 / 0 0 0 0 FORT SUMNER..................... 53 28 55 29 / 0 0 0 0 ROSWELL......................... 52 24 57 26 / 0 0 0 0 PICACHO......................... 51 28 54 29 / 0 0 0 0 ELK............................. 50 27 52 29 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES... NMZ513>515-521-523-526-539. && 52
Hazardous weather outlook, Jan 12, 4:54 AM MST, 23 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 454 AM MST TUE JAN 12 2016 NMZ501>540-131300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 454 AM MST TUE JAN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT BITTERLY COLD TEMPERATURES WILL BE OBSERVED EARLY THIS MORNING IN THE HIGHER TERRAIN OF NORTHERN NEW MEXICO WHERE READINGS WILL RANGE BETWEEN -10 TO -25 DEGREES WITH EVEN LOWER WIND CHILLS. TEMPERATURES WILL PLUMMET AGAIN TONIGHT WITH READINGS REACHING BELOW ZERO IN A FEW NORTHERN LOCALES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A MORE UNSETTLED WEATHER PATTERN WILL TAKE SHAPE THURSDAY AND FRIDAY AS A PAIR OF UPPER LEVEL DISTURBANCES RACE ACROSS NEW MEXICO. STRONG WINDS WILL DEVELOP LATE WEDNESDAY NIGHT INTO THURSDAY...ONLY TO REDEVELOP INTO FRIDAY. OCCASIONAL STRONG GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE EACH DAY...PARTICULARLY ACROSS THE HIGHER TERRAIN OF THE CENTRAL MOUNTAIN CHAIN. SOME SNOW ACCUMULATIONS OF A FEW INCHES WILL ALSO BE POSSIBLE FRIDAY AND FRIDAY NIGHT OVER PORTIONS OF CENTRAL TO WESTERN NEW MEXICO. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. 52
Nearby
High Wind Watches in New Mexico, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.